# SDR ASAA2023011981563

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 870 hours, 251 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Part number: 0851HT1
- Condition: Inoperative
- Location: Rt Pitot Probe
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, CAPT PITOT LIGHT ILLUMINATED AND REMAINED ON. GROUNDED - YES. REPLACED CAPT'S PITOT TUBE REF B737-9 AMM 34-11-06, OPS CHECK GOOD, LEAK CHECK GOOD REF AMM 34-11-02.
